MAUDE Adverse Event Report: ARTHREX, INC. PEEK SWIVELOCK SP, 4.75X24.5MM; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE

ARTHREX, INC. PEEK SWIVELOCK SP, 4.75X24.5MM; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Model Number PEEK SWIVELOCK SP, 4.75X24.5MM
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/08/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that during a shoulder arthroscopy on (b)(6) 2019 a hardware failure occurred with an arthrex implant that became loose inside the patient.Due to the failure a revision surgery on (b)(6) 2019 was necessary.Additional information obtained 14-jan-2020.Further information were provided by the customer.It was reported that the customer uses the sos system to follow up on the patient who indeed had complications.However it was reported that the event was not related to the arhtrex anchor.The patient had other complications which resulted in the loose anchor.Dr (b)(6) has removed the anchor due to the complications but stated that the problem itself was not related to the anchor itself.Additional information obtained 24-jan-2020.The explanted part number has been provided: ar-2324pslm-1, peek swivelock sp.

Brand Name
PEEK SWIVELOCK SP, 4.75X24.5MM
Common Device Name
FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key9693153
Report Number1220246-2020-01649
Device Sequence Number14168270
Product Code MAI
UDI-Device Identifier00888867098152
UDI-Public00888867098152
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K151342
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberPEEK SWIVELOCK SP, 4.75X24.5MM
Device Catalogue NumberAR-2324PSLM-1
Device Lot Number10265246
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/24/2020
Initial Report FDA Received Date02/11/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;